How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: Medical
Satisfied Customers: 5835
Experience:  MBBS, FCPS(R)
Type Your Medical Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

My daughter had an iron infusion two days she

This answer was rated:

My daughter had an iron infusion two days she was experiencing feeing of unwellness-aches in her body, nausea,feverish....and this has persisted through the night....feeling cold but her body is very hot to the touch but with no temperature,taking paracetemol but not relieving much..what could it be??how can I help?? Thank you
Hi there.
Welcome to Just Answer and thank you for the question.
I am Dr.Abid a Medical Internist and will help you out.
Regarding your concern I want to tell you that muscle cramps ,nausea,vomiting, strange taste in the mouth, diarrhea, constipation, headache, cough, back pain, joint pain, dizziness, or swelling of the arms/legs may occur after IV iron infusion. Pain, swelling,feverish feeling or redness at the injection site may occur. If these effects continue or worsen it is advised that dr should be consulted.
Gradually effects of the drug will go away but it will be wise decision to once consult dr.
Regards XXXXX XXXXX her good health.
Please leave positive feedback for me.
Dr. Abid and other Medical Specialists are ready to help you